Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

At what stage should a person suffering from Parkinsons and having avm at the bottom of the lung see a doctor ?

I have been coughing up small amounts of bright red blood for over 10 years and recently had a ct scan which showed an avm at the bottom of each lung. I was told if the bleeding worsens go straight to hospital. Normally the blood is mixed with mucus and is pink. How much worse does it need to be before going to hospital? I am due for another scan in august. I am a 55yr old female and this morning I coughed up some blood deeper in colour than normal. I also have Parkinsons. My blood oxygen level is 94%
Asked On : Sun, 3 Jul 2011
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi,jane fallon,
Thanks for query,
Your case is to be evaluated as soon as possible.
You have some pathology in your lungs and due to rupture of capillaries you get bleeding.
So start treatment before more capillaries involved resulting profuse bleeding.
ok and bye.
Answered: Sun, 3 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor